# SDR ORJA9653

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49424
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHTS AT ROW 7-14 INOP.  REPAIRED BROKEN WIRE RIBBON SHREDDED BY SEAT INSTALLATION.  OPS NORMAL.  (M)
